CSpace
(Note: the search results are based on claimed items)

Browse/Search Results:  1-3 of 3 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Stability of switched nonlinear systems via extensions of LaSalle's invariance principle 期刊论文
SCIENCE IN CHINA SERIES F-INFORMATION SCIENCES, 2009, 卷号: 52, 期号: 1, 页码: 84-90
Authors:  Wang JinHuan;  Cheng DaiZhan
Favorite  |  View/Download:46/0  |  Submit date:2018/07/30
LaSalle's invariance principle  switched systems  weak common Lyapunov function  asymptotically stable  
extendedcasimirapproachtocontrolledhamiltoniansystems 期刊论文
journalofsystemsscienceandcomplexity, 2006, 卷号: 19, 期号: 2, 页码: 211
Authors:  Yuqian Guo;  Daizhan Cheng
Favorite  |  View/Download:37/0  |  Submit date:2020/01/10
Stabilization of synchronous generators with the Hamiltonian function approach 期刊论文
INTERNATIONAL JOURNAL OF SYSTEMS SCIENCE, 2001, 卷号: 32, 期号: 8, 页码: 971-978
Authors:  Wang, YZ;  Cheng, DZ;  Hong, YG
Favorite  |  View/Download:48/0  |  Submit date:2018/07/30